NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Using Maslow's hierarchy, which patient need should the nurse address first?

  1. AA patient who feels lonely because no visitors have come
  2. BA patient who is worried about how the wound will look
  3. CA patient who is short of breath after walking to the toilet
  4. DA patient who wants advice on returning to work
2.护理学基础困难

A patient with new swallowing difficulty is prescribed a modified-release tablet. What should the nurse do?

  1. AContact the prescriber or pharmacist for a suitable alternative
  2. BOmit the medicine without telling anyone
  3. CCut the tablet into quarters and give the pieces one at a time with water
  4. DCrush the tablet and mix it with yoghurt
3.感染控制与患者安全中等

When is it appropriate to use the override function on an automated dispensing cabinet to take a drug before pharmacist review?

  1. AWhenever the nurse is sure of the dose
  2. BWhenever the pharmacist is slow to review new orders and the patient is waiting
  3. COnly in an urgent situation where delay would harm the patient, per policy
  4. DAt the start of each shift to save time later
4.感染控制与患者安全困难

A patient on a general ward for two days is found to have smear-positive pulmonary TB. What should the nurse do besides moving the patient to an airborne isolation room?

  1. AClose the ward to all new admissions for a full year
  2. BNothing more, because the patient has now been isolated
  3. CInform infection prevention so exposed patients and staff can be identified and followed up
  4. DTell all the exposed patients to start TB drugs at once, before any testing
5.优先排序与委派中等

A patient’s urinary catheter has drained no urine for two hours, and the lower abdomen is swollen. What should the nurse do first?

  1. AGive a prescribed diuretic straight away
  2. BCheck the tubing for kinks or obstruction
  3. CEncourage the patient to drink more water
  4. DRemove the catheter and wait for the patient to void
6.优先排序与委派困难

After a head injury, a patient has clear fluid dripping from the nose. Which action should the nurse avoid?

  1. AChecking the fluid for glucose or a halo sign on gauze
  2. BInforming the provider about the drainage
  3. CInserting a tube or suction catheter through the nose
  4. DPlacing a loose gauze under the nose
7.临床护理中等

一名化疗后中性粒细胞减少的患者体温为 38.3 °C。首要措施是什么?

  1. A只给对乙酰氨基酚,明天再次复查体温
  2. B鼓励患者出去散步
  3. C等 24 小时看发热是否消退
  4. D按中性粒细胞减少性脓毒症处理,紧急静脉使用抗生素
8.临床护理困难

Which statement about oxygen in a patient with suspected acute coronary syndrome is correct?

  1. AOxygen replaces the need for an ECG
  2. BOxygen must never be given in chest pain
  3. COxygen is given if the SpO2 is below the target range
  4. DHigh-flow oxygen should always be given, whatever the SpO2
9.实验室检查值与电解质中等

一名服用苯妥英的患者血药水平为 28 mcg/mL(通常范围约 10–20 mcg/mL)。护士预期会有哪些发现?

  1. A仅有多动行为和失眠
  2. B饥饿和体重增加
  3. C眼球震颤、步态不稳和言语含糊
  4. DT 波高尖
10.实验室检查值与电解质困难

A patient with severe hypertriglyceridemia has a measured sodium of 128 mEq/L, but a measured serum osmolality is normal, and the patient has no symptoms. What is the most likely explanation?

  1. AHyponatremia caused by drinking far too much water
  2. BTrue hyponatremia from SIADH that needs fluid restriction
  3. CHyponatremia caused by severe hyperglycemia in diabetes
  4. DPseudohyponatremia, an artifact caused by very high lipids
11.药理学中等

Which rule applies to intravenous potassium chloride?

  1. AIt is mixed into blood products to save time
  2. BIt is given as a rapid IV push to correct low levels quickly
  3. CIt may be given intramuscularly if there is no IV access
  4. DIt must be diluted and given as an infusion, never as an IV push
12.药理学困难

A patient with heart failure starts taking naproxen regularly for back pain. Why is this a concern?

  1. ANSAIDs cause salt and water retention and can worsen heart failure
  2. BNSAIDs block the absorption of furosemide completely
  3. CNSAIDs lower potassium, which makes digoxin and diuretics fail
  4. DNSAIDs increase heart contractility too much
13.内外科护理:心血管与呼吸中等

Which history is a contraindication to thrombolysis for a STEMI?

  1. AA previous haemorrhagic stroke
  2. BA previous appendicectomy many years ago
  3. CMild asthma controlled with inhalers
  4. DTreated high blood pressure
14.内外科护理:心血管与呼吸困难

A 74-year-old man with a known abdominal aortic aneurysm suddenly has severe back and abdominal pain. His heart rate is 128/min and BP 82/50 mmHg. What is the priority?

  1. ACall for emergency help and prepare for urgent vascular surgery
  2. BEncourage him to walk to ease the back pain
  3. CGive oral analgesia and reassess the pain in an hour
  4. DArrange a routine outpatient ultrasound scan of the aneurysm
15.内外科护理:神经、内分泌与肾脏中等

Why is nimodipine given to patients after a subarachnoid haemorrhage?

  1. ATo raise the blood pressure and improve perfusion
  2. BTo reduce brain injury from delayed vasospasm
  3. CTo dissolve the blood clot around the aneurysm
  4. DTo stop seizures in the first few days
16.内外科护理:神经、内分泌与肾脏困难

A patient has fever, confusion, odd behaviour and a new seizure. Herpes simplex encephalitis is suspected. Which drug is usually started straight away?

  1. AOral prednisolone
  2. BOral amoxicillin
  3. CIV insulin
  4. DIV aciclovir
17.内外科护理:消化、围手术期与肿瘤中等

Why are antimotility drugs such as loperamide avoided in C. difficile infection?

  1. AThey kill the normal bowel bacteria
  2. BThey make the stool sample test positive falsely
  3. CThey cause serious liver failure in most patients who take them
  4. DThey may keep toxin in the bowel and risk toxic megacolon
18.内外科护理:消化、围手术期与肿瘤困难

A nurse teaches a patient going home between chemotherapy cycles. Which statement shows a need for further teaching?

  1. A"I'll check my temperature whenever I feel hot, shivery or unwell."
  2. B"I'll wash my hands often and avoid people with infections."
  3. C"If I get a fever, I'll take paracetamol and see if it settles."
  4. D"I'll keep the emergency number and call if I feel shivery."
19.产科护理中等

Which measure helps prevent venous thromboembolism after a caesarean?

  1. AKeeping the knees bent on pillows
  2. BEarly mobilisation
  3. CRestricting fluids
  4. DBed rest for several days
20.产科护理困难

Women with pre-eclampsia can develop complications after birth. Which statement in discharge teaching is correct?

  1. ASeizures cannot happen after the baby and placenta are born
  2. BIt can still develop after birth, so report headache or visual changes
  3. CBlood pressure always returns to normal within 1 hour of birth
  4. DAll risk ends once the placenta has been delivered
21.儿科护理中等

Which finding is expected in a healthy 4-month-old?

  1. ASays two or three clear words with meaning
  2. BPulls to stand while holding on to furniture
  3. CHolds the head steady when held upright, with little or no head lag
  4. DSits steadily without support for several minutes while playing with toys
22.儿科护理困难

A parent asks why the HPV vaccine is offered in early adolescence (at about 11 to 13 years, depending on the country). Which answer is best?

  1. AIt is given at this age because it prevents chickenpox in adolescence
  2. BChildren of this age are already likely to have the virus, so it treats the infection
  3. CIt is only effective if given in the first year of secondary school, before exams start
  4. DIt works best before any exposure to the virus, and young adolescents respond strongly
23.精神科护理中等

According to Maslow's hierarchy of needs, which patient need should a nurse on a mental health ward address first?

  1. AA patient who has not eaten or drunk anything for two days
  2. BA patient who wants to improve her self-esteem
  3. CA patient who feels lonely and wants more visitors
  4. DA patient who wants to find a new hobby
24.精神科护理困难

开始使用氯氮平三周后,一名患者出现胸痛、静息心率 125 次/分和发热。护士应怀疑什么?

  1. A心肌炎,需要紧急医疗评估
  2. B便秘
  3. C焦虑发作
  4. D会自行缓解的正常副作用
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C101.6 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 101.6 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

101.6 °F
T = °C
26.护理数学与单位换算困难
0.5 mcg/kg/min? mg/h58 kg1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 医嘱为 0.5 mcg/kg/min,患者体重 58 kg。请把剂量速率D用 mg/h 表示。取到两位小数。

0.5 mcg/kg/min58 kg
D = mg/h
27.剂量计算中等
024681010 mL

一名体重 18 kg 的儿童按 3 mg/kg 处方用药。原液浓度为 10 mg/mL。请抽取剂量:应给多少体积 V?

18 kg3 mg/kg10 mg/mL
V = mL
28.剂量计算困难
40k 件1000 mL? mL/h800 件/h

一袋输液在 1000 mL 中含 40000 单位药物。医嘱为每小时 800 单位。泵速 R 应设为多少 mL/h?

40000 件/1000 mL800 件/h
R = mL/h
29.静脉输液速度中等
1000 mL60 gtt/mL12 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 12 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL12 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
400 mg500 mL30 mL/h? mcg/min

400 mg 药物溶于 500 mL 的输液以 30 mL/h 运行。患者每分钟接受多少微克 D?

400 mg/500 mL30 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次牛奶200 mL水200 mL茶150 mL静脉输液60 mL/h × 12 h静脉抗生素2 × 100 mL尿液375 mL尿液375 mL尿液225 mL伤口引流140 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

牛奶: 200 mL水: 200 mL茶: 150 mL静脉输液: 60 mL/h × 12 h静脉抗生素: 2 × 100 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL550 mL 已输入80 mL/h11:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 80 mL/h 输注。到 11:00 时已输入 550 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL550 mL 已输入80 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 非常潮湿; 活动: 经常步行; 活动能力: 非常受限; 营养: 极好; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 无损害; 潮湿程度: 非常潮湿; 活动: 偶尔步行; 活动能力: 不受限制; 营养: 充足; 摩擦力和剪切力: 无明显问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: C · A patient who is short of breath after walking to the toilet

为什么是这个答案

Physiological needs such as breathing come first. Psychological and social needs matter too but are addressed after basic survival needs are met.

答案

C · A patient who is short of breath after walking to the toilet
2.护理学基础

答案: A · Contact the prescriber or pharmacist for a suitable alternative

为什么是这个答案

Crushing a modified-release tablet can release the full dose at once and cause toxicity. The prescriber or pharmacist can suggest a liquid, a patch or another drug, and any omitted dose is documented.

答案

A · Contact the prescriber or pharmacist for a suitable alternative
3.感染控制与患者安全

答案: C · Only in an urgent situation where delay would harm the patient, per policy

为什么是这个答案

Pharmacist review checks for allergies, interactions and dosing errors. Overrides are limited to true emergencies and drugs on an approved list, because bypassing review has led to serious errors.

答案

C · Only in an urgent situation where delay would harm the patient, per policy
4.感染控制与患者安全

答案: C · Inform infection prevention so exposed patients and staff can be identified and followed up

为什么是这个答案

Infection prevention and public health carry out a contact investigation to identify and screen people exposed while the patient was not isolated. Treatment of contacts depends on their test results.

答案

C · Inform infection prevention so exposed patients and staff can be identified and followed up
5.优先排序与委派

答案: B · Check the tubing for kinks or obstruction

为什么是这个答案

Sudden lack of drainage with a full bladder usually means a kinked or blocked catheter. The nurse checks the tubing and position first, then follows the policy for irrigation or replacement.

答案

B · Check the tubing for kinks or obstruction
6.优先排序与委派

答案: C · Inserting a tube or suction catheter through the nose

为什么是这个答案

Clear nasal drainage after a head injury can be cerebrospinal fluid from a basal skull fracture. Nasal tubes could enter the brain and introduce infection, so they are avoided.

答案

C · Inserting a tube or suction catheter through the nose
7.临床护理

答案: D · 按中性粒细胞减少性脓毒症处理,紧急静脉使用抗生素

为什么是这个答案

中性粒细胞减少性脓毒症是肿瘤急症。应在一小时内静脉给予广谱抗生素,无须等待检查结果。

答案

D · 按中性粒细胞减少性脓毒症处理,紧急静脉使用抗生素
8.临床护理

答案: C · Oxygen is given if the SpO2 is below the target range

为什么是这个答案

Current guidance recommends oxygen in ACS only for hypoxaemia, as routine oxygen in patients with normal saturations has not been shown to help. Urgent ECG, analgesia and antiplatelet treatment remain priorities.

答案

C · Oxygen is given if the SpO2 is below the target range
9.实验室检查值与电解质

答案: C · 眼球震颤、步态不稳和言语含糊

为什么是这个答案

苯妥英中毒引起眼球震颤、共济失调、言语含糊和嗜睡。护士应暂停该剂量并通知开医嘱者。白蛋白低时游离(活性)药物增多,因此即使总浓度正常也可发生中毒。

答案

C · 眼球震颤、步态不稳和言语含糊
10.实验室检查值与电解质

答案: D · Pseudohyponatremia, an artifact caused by very high lipids

为什么是这个答案

Very high lipids or proteins take up part of the plasma volume, so some laboratory methods report a falsely low sodium. The osmolality and the sodium measured by direct methods are normal. Treating this "hyponatremia" would be harmful.

答案

D · Pseudohyponatremia, an artifact caused by very high lipids
11.药理学

答案: D · It must be diluted and given as an infusion, never as an IV push

为什么是这个答案

Concentrated potassium given as a bolus can cause fatal cardiac arrhythmias. It is always diluted and given at a controlled rate, usually with an infusion pump.

答案

D · It must be diluted and given as an infusion, never as an IV push
12.药理学

答案: A · NSAIDs cause salt and water retention and can worsen heart failure

为什么是这个答案

NSAIDs inhibit renal prostaglandins, causing sodium and water retention and reducing the effect of diuretics. They can trigger decompensation of heart failure and are usually avoided.

答案

A · NSAIDs cause salt and water retention and can worsen heart failure
13.内外科护理:心血管与呼吸

答案: A · A previous haemorrhagic stroke

为什么是这个答案

Absolute contraindications include any previous intracranial haemorrhage, recent ischaemic stroke, active internal bleeding, suspected aortic dissection and recent major trauma or surgery. Thrombolysis is used when primary PCI cannot be delivered in time.

答案

A · A previous haemorrhagic stroke
14.内外科护理:心血管与呼吸

答案: A · Call for emergency help and prepare for urgent vascular surgery

为什么是这个答案

Sudden abdominal or back pain with hypotension in a patient with an AAA suggests rupture, which is often fatal without urgent repair. The team is called at once, large-bore IV access and blood are arranged, and the patient goes to theatre. Fluid may be limited so the blood pressure is not pushed high (permissive hypotension), as directed by the team.

答案

A · Call for emergency help and prepare for urgent vascular surgery
15.内外科护理:神经、内分泌与肾脏

答案: B · To reduce brain injury from delayed vasospasm

为什么是这个答案

Nimodipine, a calcium channel blocker, reduces the risk of poor outcome from delayed cerebral ischaemia caused by vasospasm. Blood pressure must be monitored because it can cause hypotension.

答案

B · To reduce brain injury from delayed vasospasm
16.内外科护理:神经、内分泌与肾脏

答案: D · IV aciclovir

为什么是这个答案

Herpes simplex encephalitis is treatable but can cause severe brain damage. IV aciclovir is started as soon as it is suspected, without waiting for test results. Kidney function and hydration are monitored during treatment.

答案

D · IV aciclovir
17.内外科护理:消化、围手术期与肿瘤

答案: D · They may keep toxin in the bowel and risk toxic megacolon

为什么是这个答案

Slowing the bowel can increase toxin contact and the risk of colonic dilatation (toxic megacolon). Treatment is an oral antibiotic such as vancomycin or fidaxomicin, stopping unnecessary antibiotics and replacing fluids.

答案

D · They may keep toxin in the bowel and risk toxic megacolon
18.内外科护理:消化、围手术期与肿瘤

答案: C · "If I get a fever, I'll take paracetamol and see if it settles."

为什么是这个答案

Fever or feeling unwell during the nadir may mean neutropenic sepsis, which needs urgent assessment and antibiotics within an hour. Patients must call the emergency line straight away, not wait at home.

答案

C · "If I get a fever, I'll take paracetamol and see if it settles."
19.产科护理

答案: B · Early mobilisation

为什么是这个答案

Early walking, adequate hydration, compression stockings or devices and anticoagulant prophylaxis for women at risk reduce VTE after caesarean. Pillows under the knees can restrict venous return.

答案

B · Early mobilisation
20.产科护理

答案: B · It can still develop after birth, so report headache or visual changes

为什么是这个答案

Pre-eclampsia and eclampsia can occur up to about 6 weeks after birth, most often in the first days. Women should report severe headache, visual disturbance, upper abdominal pain or shortness of breath.

答案

B · It can still develop after birth, so report headache or visual changes
21.儿科护理

答案: C · Holds the head steady when held upright, with little or no head lag

为什么是这个答案

By about 4 months most infants have good head control with little head lag when pulled to sit. Sitting without support comes at about 6–8 months, pulling to stand at about 9 months and first words at about 12 months.

答案

C · Holds the head steady when held upright, with little or no head lag
22.儿科护理

答案: D · It works best before any exposure to the virus, and young adolescents respond strongly

为什么是这个答案

HPV is passed on through sexual contact, so vaccination is most effective before any exposure. Younger adolescents also produce a strong antibody response. The vaccine protects against HPV types that cause cervical and other cancers and genital warts.

答案

D · It works best before any exposure to the virus, and young adolescents respond strongly
23.精神科护理

答案: A · A patient who has not eaten or drunk anything for two days

为什么是这个答案

Maslow places physiological needs, such as food and fluids, before safety, love and belonging, esteem and self-actualisation. A patient who is not eating or drinking has the most basic unmet need.

答案

A · A patient who has not eaten or drunk anything for two days
24.精神科护理

答案: A · 心肌炎,需要紧急医疗评估

为什么是这个答案

氯氮平引起的心肌炎通常出现在最初 2 个月,表现为心动过速、发热、胸痛或流感样症状。需要紧急评估(心电图、肌钙蛋白、炎症标志物)。

答案

A · 心肌炎,需要紧急医疗评估
25.护理数学与单位换算

答案: T = 38.7 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

101.6 − 32 = 69.6

乘以 5/9

T = 69.6·5/9 = 38.67 ≈ 38.7 °C

答案

T = 38.7 °C
26.护理数学与单位换算

答案: D = 1.74 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 0.5 mcg/kg/min × 58 kg × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 0.5·58·60/1000 = 1.74 mg/h

答案

D = 1.74 mg/h
27.剂量计算

答案: V = 5.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 3·18 = 54 mg

体积

V = 54/10 = 5.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 5.4 mL
28.剂量计算

答案: R = 20 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/1000 = 40 件/mL

泵速

R = 800/40 = 20 mL/h

答案

R = 20 mL/h
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 1000·60/720 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: D = 400 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

400000 mcg/500 mL = 800 mcg/mL

每小时剂量

30·800 = 24000 mcg/h

每分钟剂量

D = 24000/60 = 400 mcg/min

答案

D = 400 mcg/min
31.静脉输液与液体平衡

答案: I = 1470 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 200 + 150 = 550 mL
静脉输液: 60·12 = 720 mL
静脉抗生素: 2·100 = 200 mL
I = 1470 mL

答案

I = 1470 mL
32.静脉输液与液体平衡

答案: t = 5.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 550 = 450 mL

时间

t = 450/80 = 5.625 ≈ 5.6 h

答案

t = 5.6 h

约为 5 h 38 min,所以袋子大约在 16:38 输完。

33.临床评估评分

答案: B = 16

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 非常潮湿 → 2
活动: 经常步行 → 4
活动能力: 非常受限 → 2
营养: 极好 → 4
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 3 + 2 + 4 + 2 + 4 + 1 = 16

答案

B = 16
34.临床评估评分

答案: 无风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 无损害 → 4
潮湿程度: 非常潮湿 → 2
活动: 偶尔步行 → 3
活动能力: 不受限制 → 4
营养: 充足 → 3
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 4 + 2 + 3 + 4 + 3 + 3 = 19

风险等级

19 → 无风险

答案

无风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions